# SDR USAA20090928EM067

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - THE R1 DOOR EMERGENCY ACCUMULATOR PRESSURE IS LOW.  MAINTENANCE SERVICED THE R1 DOOR EMERGENCY ACCUMULATOR PER MM 52-12-51-614-801.
